JournalsrsmupVol. 137falsepp. 229–235

A comparison of logarithmic overconvergent de Rham–Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor

  • Andreas Langer

    University of Exeter, UK
  • Thomas Zink

    Universität Bielefeld, Germany
A comparison of logarithmic overconvergent de Rham–Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor cover

A subscription is required to access this article.

Abstract

In this note we derive for a smooth projective variety XX with normal crossing divisor ZZ an integral comparison between the log-crystalline cohomology of the associated log-scheme and the logarithmic overconvergent de Rham–Witt cohomology defined by Matsuue. This extends our previous result that in the absence of a divisor ZZ the crystalline cohomology and overconvergent de Rham–Witt cohomology are canonically isomorphic.

Cite this article

Andreas Langer, Thomas Zink, A comparison of logarithmic overconvergent de Rham–Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor. Rend. Sem. Mat. Univ. Padova 137 (2017), pp. 229–235

DOI 10.4171/RSMUP/137-13